Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Blame it on Decadron

Posted Nov 04 2009 10:05pm
Now, I am more awake than it is desirable. My eyes are wide open and I have difficulty closing them at night. Decadron, is the culprit. I am taking it in combination with Lorazepan and Kytril to fight the nausea and vomiting caused by the trial drug.

Decadron (Dexamethasone), a corticosteroid drug, is also responsible for my mood swings. I have noticed that when I am on these pills I am easily irritable. I snap (I SCREAM) for no reason (it happened this morning with Maya, sorry baby!) and I have no patience for anything.

In any case, I am taking a low dose of Decadron. We should survive... but I am warning you ;)

I am on day five of cycle two of R7112 and I must say that this cycle is going a thousand times better than cycle one. Well... it had a great start.

My friend Rui flew from Canada to NYC, just to take me to my visits at Sloan-Kettering and see how well I behave during the blood draws!
Sometimes all we need is someone who reminds us of who we were a long long time ago. Obrigada Rui!
Post a comment
Write a comment:

Related Searches